Primary tabs

Filters: Keyword is method of moments matrix  [Clear All Filters]
2008
Vipiana, F., A. Polemi, S. Maci, and G. Vecchi, "A Mesh-Adapted Closed-Form Regular Kernel for 3D Singular Integral Equations", IEEE Transactions on Antennas and Propagation,, vol. 56, no. 6, pp. 1687 -1698, 06/2008.
2005
Vipiana, F., P. Pirinoli, and G. Vecchi, "Regularization effect of a multi-resolution basis on the EFIE-MoM matrix", Antennas and Propagation Society International Symposium, 2005 IEEE, vol. 3B, pp. 192 - 195 vol. 3B, july, 2005.